# SDR DALA108083213

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 58,995 hours, 26,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT 13WL INOPERATIVE. MX REPLACED POWER SUPPLY AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
